The Annals of Statistics

A Note on Some Bayesian Nonparametric Estimates

M. Goldstein

Full-text: Open access

Abstract

With respect to a general quadratic loss function, the Bayes rule for the mean of a probability distribution of unknown form is obtained, in the class of linear functions of the sample. The associated Bayes risk is also obtained. A number of recent results in the literature are shown to be direct corollaries of this result, and applications are given for the empirical distribution function of the sample.

Article information

Source
Ann. Statist., Volume 3, Number 3 (1975), 736-740.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343138

Digital Object Identifier
doi:10.1214/aos/1176343138

Mathematical Reviews number (MathSciNet)
MR413312

Zentralblatt MATH identifier
0325.62031

JSTOR
links.jstor.org

Citation

Goldstein, M. A Note on Some Bayesian Nonparametric Estimates. Ann. Statist. 3 (1975), no. 3, 736--740. doi:10.1214/aos/1176343138. https://projecteuclid.org/euclid.aos/1176343138


Export citation